# SDR COMA0460473

- Difficulty date: August 16, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 5,773 hours, 4,945 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621 FLOOR ANGLE CRACKED.  CW 601R-53-61-004.
